Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Efficiency reduced, cant sleep without taking trika and avil

I am an addiction for TRIKA.25 with AVIL25 OR 50 .as i feel that my efficeiency is reduces. IF I DONT TAKE THEM , THEN I WLL NOT BE ABLE TO SLEEP .DUE TO SOME RESONS I STARTED THEM TAKING 4-5 YRS. BACK. BECAUSE I WAS NOT CAPABLE OF HANDLING MY STRESS AND TENSION . BUT NOW I HAVE NOT A SINGLE PERSON IN FAMILY SO I HAVE TO COPE WITH MY OWN ,I DON;T KNOW HOW TO COPE THIS MAJOR PROBLEM. KINDLY HELP ME .
Asked On : Wed, 16 May 2012
Answers:  2 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General & Family Physician 's  Response
Hello
It is really very difficult to leave something suddenly especially if you ate addicted to it for so many years but you have to do it.
You reduce the dose,of whatever tablet you are taking,to half initially and continue this for couple of months.You will have problems initially to get sleep but eventually your body will accept this lower dose.
Sleep is a natural process and it has to come.Along with reducing the dose,you start doing regular exercises which will help you a great deal.
After 2 months you again reduce the dose to one fourth and then after 2 months start taking one forth of drug on alternate days.
This will take 6 months and you should be out of your addiction but you must display solid will power to do it.
Thanks
Answered: Thu, 17 May 2012
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
hello,
welcome to hcm
thanks for the query
first of all tension is the cause of addiction.so try to get away from it by positive attitude to life,yoga, meditation.
you may need insight oriented counselling at some rehabilitation center
for de-addiction you require hospitalisation. there are several de addiction centers . You can contact to the nearest centre. The reason for hospitalisation is that during withdrawal there is dyscomfort makes the person take the substance again and this can be prevented only in a hospital setting. The treatment would be with medications, and a detailed comprehensive therapy program.But hospitalisation is a must, and should be initiated at the earliest.
hope this information will helpful to you
wish you good health
Answered: Thu, 17 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor